# SDR DALA2022021100910

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 81,727 hours, 15,965 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 4L SLIDE ARMED LITE INOP, CORRECTIVE ACTION: CYCLED DOOR 4L SLIDE ARMED LIGHT ASSY IAW B767-400 AMM 25-66 & SAME OP CK OK. (8853043)
